# SDR AALA20121119012

- Difficulty date: November 19, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 56,514 hours, 7,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID GALLEY CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR MID GALLEY CEILING EMERGENCY LIGHT.  OPS CHECK NORMAL.
